# SDR UALA2012010900207

- Difficulty date: January 8, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 50,707 hours, 14,297 cycles
- Engine: Pwa PW2037
- System (JASC): 4920 · APU Core Engine
- Part: Thermocouple
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU ALTITUDE NO START - COLD SOAKED.  APU SHUTDOWN AFTER REACHING 95 PERCENT SPEED AFTER 10 SECONDS.  APU RAN STABILIZED AT 100 PERCENT FOR 1 MIN THEN APU FAULT AND APU GEN EICAS MESSAGE DISPLAYED.   ACCOMPLISHED SUCCESSFUL APU ALT COLD SOAK START.  REPLACED NR 2 THERMOCOUPLES PER MM.  APUC FAULTED NR 2 TC RAKE SNAPSHOT READS EGT 278 RPM 78 PERCENT.
